Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 10, Number 1-2, 2004

price: €80.00

RESEARCH PAPERS

V. Babenko, N. Korneichuk and S. Pichugov
Kolmogorov type inequalities for the norms of mixed derivatives of periodic functions of many variables
1--15

V.N. Temlyakov
A remark on simultaneous greedy approximation
17--25

S.B. Vakarchuk
Exact constant in an inequality of Jackson type for $L_2$-approximation on the line and exact values of mean widths of functional classes
27--39

M.O. Nazarenko and O.M. Gorobova
On spline recovery of $M_N$-weak solutions of integral Fredholm equation of first kind by incomplete discrete information
41--55

A.A. Zhensykbaev
Interpolation of sourcewise multivariate functions
57--65

Julia Velikina
Replicable functions: definition, properties, and noise reduction
67--91

V.N. Konovalov
Shape-preserving widths of Kolmogorov-type of the classes of positive, monotone, and convex integrable functions
93--117

D.B. Bazarkhanov
$\phi $-transform characterization of the Nikol'skii-Besov and Lizorkin-Triebel function spaces with mixed smoothness
119--131

I.A. Shevchuk and O.D. Zhelnov
Linear bounded operator for extension of traces of differentiable functions on $R$
133--158

V. P. Motornyi and A. N. Pas'ko
On the best one-sided approximation of some classes of differentiable functions in $L_1$
159--169

Gradimir V. Milovanovic and Aleksandar S. Cvetkovic
Convergence of Gaussian quadrature rules for approximation of certain series
171--187

Sergei G. Solodky
The optimal approximations for stationary iterated Tikhonov method
189--200

Vitalii V. Arestov and Alexander G. Babenko
On the optimal point in Jackson 's inequality in $L^2(-\infty , \infty )$ with the second modulus of continuity
201--214

N.I. Chernykh and Yu. N. Subbotin
Approximating properties of the ${\tilde W}^m_2$-orthogonal wavelets
219--230

A. Kochurov, G. Magaril-Il'yaev, V. Tikhomirov
Inequalities for derivatives on a line and a half-line and problems of recovery of linear functionals
232--260


< Back